Alert archive / New Jersey / Areal Flood Warnings in 2014

Areal Flood Warning 25, NWS Philadelphia/Mount Holly

May 1, 20147 counties in New Jersey

NWS Philadelphia/Mount Holly issued this areal flood warning at May 1, 2014, 5:47 PM EDT for 7 counties in New Jersey. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 1, 2014, 5:47 PM EDT (21:47 UTC)
Expired
May 2, 2014, 1:45 PM EDT
In force
20 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

Counties Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Morris County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ

The radar

The Philadelphia radar (KDIX), 94 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 9.8 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2014-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2014-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 225 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
424 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
225 m²/s²
0-3 km storm-relative helicity
221 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

451 
WGUS41 KPHI 012147
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
547 PM EDT THU MAY 1 2014

NJC019-021-023-027-035-037-041-020545-
/O.NEW.KPHI.FA.W.0025.140501T2147Z-140502T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN NJ-HUNTERDON NJ-MERCER NJ-MORRIS NJ-SOMERSET NJ-SUSSEX NJ-
MIDDLESEX NJ-
547 PM EDT THU MAY 1 2014

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* FLOOD WARNING FOR...
  WARREN COUNTY IN NORTHWEST NEW JERSEY...
  HUNTERDON COUNTY IN NORTHWEST NEW JERSEY...
  MERCER COUNTY IN CENTRAL NEW JERSEY...
  MORRIS COUNTY IN NORTHERN NEW JERSEY...
  SOMERSET COUNTY IN NORTHERN NEW JERSEY...
  SUSSEX COUNTY IN NORTHWEST NEW JERSEY...
  MIDDLESEX COUNTY IN NORTHERN NEW JERSEY...

* UNTIL 145 AM EDT FRIDAY

* AT 543 PM EDT NUMEROUS SMALL STREAMS IN THE AREA WERE STILL       
RUNNING HIGH FROM YESTERDAYS RAIN. THE AREAL FLOOD WARNING FOR     
THE AREA WILL BE EXTENDED THROUGH LATE THIS AFTERNOON. 

SOME PORTIONS OF THE RARITAN AND PASSAIC RIVER SYSTEMS ARE 
EXPERIENCING FLOODING FROM YESTERDAYS RAIN. SEPARATE FLOOD WARNINGS 
REMAIN IN EFFECT FOR THOSE AREAS.

LAT...LON 4121 7437 4109 7450 4104 7450 4097 7428
      4071 7439 4068 7445 4066 7441 4060 7444
      4058 7421 4049 7426 4041 7425 4018 7461
      4014 7459 4019 7476 4065 7520 4086 7505
      4098 7514 4109 7496 4132 7480 4136 7469

$$

AMC
3 follow-up statements
962 
WGUS81 KPHI 020340
FLSPHI

FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1140 PM EDT THU MAY 1 2014

NJC019-021-037-020344-
/O.CAN.KPHI.FA.W.0025.000000T0000Z-140502T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUNTERDON NJ-MERCER NJ-SUSSEX NJ-
1140 PM EDT THU MAY 1 2014

...THE FLOOD WARNING HAS BEEN CANCELLED FOR SUSSEX...MERCER AND
HUNTERDON COUNTIES...

MOST OF THE SMALL STREAMS AND CREEKS IN THE NEW JERSEY COUNTIES OF 
SUSSEX, HUNTERDON AND MERCER HAVE RETURNED WITHIN THEIR BANKS. AS A 
RESULT, THE FLOOD WARNING HAS BEEN CANCELLED FOR THOSE COUNTIES.



LAT...LON 4041 7425 4026 7448 4039 7463 4038 7472
      4047 7478 4072 7472 4078 7490 4062 7515
      4065 7520 4086 7505 4098 7514 4109 7496
      4091 7477 4092 7466 4109 7450 4103 7450
      4097 7428 4068 7445 4060 7444 4058 7421

$$

NJC023-027-035-041-020545-
/O.CON.KPHI.FA.W.0025.000000T0000Z-140502T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN NJ-MORRIS NJ-SOMERSET NJ-MIDDLESEX NJ-
1140 PM EDT THU MAY 1 2014

...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 145 AM EDT FOR
MIDDLESEX...SOMERSET...MORRIS AND WARREN COUNTIES...

AT 1135 PM EDT...NUMEROUS SMALL STREAMS AND CREEKS REMAINED OUT OF 
THEIR BANKS IN THE NEW JERSEY COUNTIES OF WARREN, MORRIS, SOMERSET 
AND MIDDLESEX. MINOR TO MODERATE FLOODING WILL CONTINUE OVERNIGHT.

ADDITIONAL FLOOD WARNINGS REMAIN IN EFFECT FOR THE PASSAIC AND 
RARITAN RIVER BASINS.

THIS FLOOD WARNING MEANS THAT FLOODING IS OCCURRING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY.

&&

LAT...LON 4041 7425 4026 7448 4039 7463 4038 7472
      4047 7478 4072 7472 4078 7490 4062 7515
      4065 7520 4086 7505 4098 7514 4109 7496
      4091 7477 4092 7466 4109 7450 4103 7450
      4097 7428 4068 7445 4060 7444 4058 7421

$$

IOVINO
956 
WGUS41 KPHI 020446
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1246 AM EDT FRI MAY 2 2014

NJC023-027-035-041-021745-
/O.EXT.KPHI.FA.W.0025.000000T0000Z-140502T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN NJ-MORRIS NJ-SOMERSET NJ-MIDDLESEX NJ-
1246 AM EDT FRI MAY 2 2014

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE

* FLOOD WARNING FOR...
  WARREN COUNTY IN NORTHWEST NEW JERSEY...
  MORRIS COUNTY IN NORTHERN NEW JERSEY...
  SOMERSET COUNTY IN NORTHERN NEW JERSEY...
  MIDDLESEX COUNTY IN NORTHERN NEW JERSEY...

* UNTIL 145 PM EDT FRIDAY

* AT 1245 AM EDT...NUMEROUS SMALL STREAMS AND CREEKS REMAINED OUT
  OF THEIR BANKS IN THE NEW JERSEY COUNTIES OF WARREN, MORRIS,
  SOMERSET AND MIDDLESEX. MINOR TO MODERATE FLOODING WILL CONTINUE
  OVERNIGHT AND INTO FRIDAY.

ADDITIONAL FLOOD WARNINGS REMAIN IN EFFECT FOR THE PASSAIC AND 
RARITAN RIVER BASINS.

THIS FLOOD WARNING MEANS THAT FLOODING IS OCCURRING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY.

&&

LAT...LON 4041 7425 4026 7448 4039 7463 4038 7472
      4047 7478 4072 7472 4078 7490 4062 7515
      4065 7520 4086 7505 4098 7514 4109 7496
      4091 7477 4092 7466 4109 7450 4103 7450
      4097 7428 4068 7445 4060 7444 4058 7421

$$

IOVINO
479 
WGUS81 KPHI 020928
FLSPHI

FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
528 AM EDT FRI MAY 2 2014

NJC023-027-035-041-021745-
/O.CON.KPHI.FA.W.0025.000000T0000Z-140502T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN NJ-MORRIS NJ-SOMERSET NJ-MIDDLESEX NJ-
528 AM EDT FRI MAY 2 2014

...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 145 PM EDT FRIDAY FOR
MIDDLESEX...SOMERSET...MORRIS AND WARREN COUNTIES...

AT 525 AM EDT...NUMEROUS SMALL STREAMS AND CREEKS REMAINED OUT OF 
THEIR BANKS IN THE NEW JERSEY COUNTIES OF WARREN, MORRIS, SOMERSET 
AND MIDDLESEX. MINOR TO MODERATE FLOODING IS EXPECTED TO CONTINUE 
INTO EARLY AFTERNOON.

ADDITIONAL FLOOD WARNINGS REMAIN IN EFFECT FOR THE PASSAIC AND 
RARITAN RIVER BASINS.

THIS FLOOD WARNING MEANS THAT FLOODING IS OCCURRING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY.

&&

LAT...LON 4041 7425 4026 7448 4039 7463 4038 7472
      4047 7478 4072 7472 4078 7490 4062 7515
      4065 7520 4086 7505 4098 7514 4109 7496
      4091 7477 4092 7466 4109 7450 4103 7450
      4097 7428 4068 7445 4060 7444 4058 7421

$$

IOVINO

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at May 1, 5:36 PM EDT, 11 minutes earlier.

Area forecast discussion, May 1, 5:36 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
536 PM EDT THU MAY 1 2014

.SYNOPSIS...
A COLD FRONT WILL PUSH FARTHER OFFSHORE TONIGHT AS LOW PRESSURE
CONTINUES TO DRIFT OUT OF THE GREAT LAKES REGION THEN INTO SOUTHERN
CANADA. THIS LOW WILL DRIFT EASTWARD THROUGH THE WEEKEND AND INTO
THE CANADIAN MARITIMES BY MONDAY. A COUPLE OF WEAK SURFACE TROUGHS
WILL CROSS THE REGION FRIDAY AND SATURDAY, FOLLOWED BY A COLD FRONT
ON SUNDAY. HIGH PRESSURE IS EXPECTED TO BUILD SOUTHWARD ACROSS THE
AREA MONDAY INTO TUESDAY, AND POSSIBLY WEDNESDAY FROM CENTRAL
CANADA. A WARM FRONT IS EXPECTED TO APPROACH THE AREA FROM THE SOUTH
WEDNESDAY NIGHT INTO THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
WE HAVE REACHED THE CONVECTIVE TEMPERATURE AND SOME ISOLATED
SHOWERS AND THUNDERSTORMS HAVE DEVELOPED. THE CHANGE TO THE ESTF
IS TO ACCOUNT FOR THIS AND ALSO INCREASE NEAR TERM TEMPERATURES A
BIT.

THE SFC LOW AND UPR TROF RESPONSIBLE FOR ALL OF THE RAIN WED AND
LAST NIGHT IS SLOWLY EXITING THE REGION AND CONDS ARE IMPROVING. AN
UPR LOW REMAINS NR JAMES BAY WITH ANOTHER NR THE GRTLKS.  A SFC LOW
WAS ALSO NR JAMES BAY. A WK CDFNT WILL CROSS THE REGION TONIGHT.  A
PASSING SHOWER CAN NOT BE RULED OUT THRU THE EVE, BUT SO FAR HAVE
FAILED TO MATERIALIZE.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
A NICE DAY IS IN STORE ON FRI WITH SWLY TO W FLOW, GENLY DRY WX AND
WARM TEMPS.  WITH THE UPR LOW STILL ROTATING NR JAMES BY, THERE
COULD BE SOME SCT SHWRS MAINLY OVER THE NWRN AREAS BUT THAT IS ABOUT
IT.  THE WIND WILL BECOME A BIT GUSTY IN THE AFTN WITH GUSTS AROUND
20 TO 25 MPH.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
ANY SHOWER ACTIVITY DURING THE DAY FRIDAY SHOULD DISSIPATE BY SUNSET
WITH THE LOSS OF DAYTIME HEATING, SO NO POPS ARE FORECAST FRIDAY
NIGHT INTO SATURDAY MORNING.

AS WE MOVE INTO SATURDAY, A SHORT WAVE/VORT MAX WILL BE MOVING
ACROSS THE AREA, WHILE A WEAK SURFACE TROUGH MOVES THROUGH AS LOW
PRESSURE MOVES INTO SOUTHEASTERN CANADA. THERE IS SOME MOISTURE
TO WORK WITH ON SATURDAY, ESPECIALLY FOR THE NORTHERN HALF OF THE
AREA, SO WE DO HAVE CHANCE/SLIGHT CHANCE POPS. ANY SHOWER ACTIVITY
WILL DISSIPATE WITH DAYTIME HEATING AFTER THE SUNSETS, BUT THEY
COULD LAST FOR A COUPLE OF HOURS AFTER SUNSET, SO POPS CONTINUE
INTO THE EARLY EVENING.

ON SUNDAY, THE LOW ACROSS CANADA WILL MOVE INTO NEW ENGLAND AND
BRING A COLD FRONT ACROSS THE AREA. A STRONGER SHORT WAVE/VORT MAX
WILL SWING THROUGH THE AREA DURING THE DAY, AN COMBINED WITH THE
AVAILABLE MOISTURE, SCATTERED SHOWERS ARE EXPECTED ACROSS THE AREA.
THE FRONT IS EXPECTED TO MOVE OFFSHORE LATE IN THE DAY, SO
PRECIPITATION CHANCES SHOULD END BY SUNDAY EVENING.

THE AFOREMENTIONED COLD FRONT SINKS SOUTH OF OUR AREA AND STALLS
ACROSS THE CAROLINAS THROUGH MID-WEEK. MEANWHILE, HIGH PRESSURE IS
EXPECTED TO BUILD ACROSS THE AREA FROM CENTRAL CANADA MONDAY INTO
TUESDAY. HOWEVER, THE GFS AND ECMWF DO SHOW SOME QPF MONDAY NIGHT
INTO TUESDAY NIGHT AS THEY PUSH A SHORT WAVE/VORT MAX ACROSS THE
AREA ON THE EASTERN SIDE OF THE UPPER RIDGE THAT BUILDS ACROSS THE
CENTRAL PART OF THE COUNTRY. THERE REMAINS SOME LOCATION AND
TIMING DIFFERENCES, SO WE WILL KEEP SLIGHT CHANCE IN THE FORECAST
FOR NOW BASED ON THE UNCERTAINTY.

FOR WEDNESDAY INTO THURSDAY, THE SURFACE HIGH BUILDS OFFSHORE, WHILE
THE UPPER RIDGE BUILDS CLOSER TO THE AREA. THE FRONTAL BOUNDARY TO
OUR SOUTH ALSO RETURNS NORTHWARD AS A WARM FRONT AND APPROACHES
THE AREA. THEREFORE, PRECIPITATION CHANCE INCREASE FOR THE
WEDNESDAY NIGHT INTO THURSDAY TIME PERIOD.

&&

.AVIATION /22Z THURSDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

MUCH IMPROVED FLYING WX IS ANTICIPATED THRU THE NEXT SEVERAL DAYS.
ALL TAF SITES HAVE BECOME VFR, AND WITH THE EXCEPTION OF KACY, THEY
ARE EXPECTED TO REMAIN VFR THRU THE TAF PD.

SOME PESKY LOW CLOUDS AND AN OFFSHORE FOG BANK HAS WREAKED HAVOC
WITH KACY ALL MORNING INTO THE ERLY AFTN.  THE LATEST GUID SAYS CIGS
WILL LWR AGAIN THIS EVE AND OVERNIGHT BUT CONFIDENCE IS LOW AS TO
HOW MUCH AS THE GUID DID NOT PICK UP ON THE IMPROVEMENT THEY ARE NOW
SEEING.  ONCE A DECENT W WIND KICKS IN, THE PROBLEMS AT KACY SHOULD
COME TO AN END.

A GENLY WLY WIND IS EXPECTED, THOUGH IT APPEARS SOME SITES HAVE GONE
SWLY IN RESPONSE TO A WK TROF MOVG THRU.  THERE CUD BE SOME GUSTS IN
THE 15 TO 20KT RANGE THRU THE AFTN.  DURG THE EVE AND OVERNIGHT,
SPEEDS WILL DROP INTO THE 5 TO 10 KT RANGE.  ON FRI, WE WILL SEE
SPEEDS 15 TO 20 WITH GUSTS TO AROUND 25 KTS, DIRECTION WILL GENLY BE
W TO NW.

OUTLOOK...
FRIDAY NIGHT-SATURDAY NIGHT...MOSTLY VFR.  AFTERNOON SHOWERS
POSSIBLE SATURDAY. GUSTY SOUTHWEST WINDS 15-20 KNOTS.

SUNDAY...MOSTLY VFR...SHOWERS POSSIBLE ASSOCIATED WITH FRONTAL
PASSAGE WITH BRIEF MVFR CONDITIONS POSSIBLE. GUSTY SOUTHWEST WINDS
EARLY, THEN NORTHWEST LATER BEHIND FRONT AROUND 20-25 KNOTS.

SUNDAY NIGHT-MONDAY NIGHT...MOSTLY VFR. GUSTY NORTHWEST WINDS AROUND
20 KNOTS MONDAY AFTERNOON.

TUESDAY...MOSTLY VFR. SHOWERS POSSIBLE, MAINLY ACROSS THE
SOUTHERN TAF SITES.

&&

.MARINE...
WILL LEAVE THE SCA UP FOR THE OCEAN THRU NOON ON FRI.  THIS CUD END
UP BEING A BIT TOO LONG BUT SEAS REMAIN ELEVATED AND NEED TO COME
DOWN.  ONCE THE SCA FLAG IS LOWERED, NO ADDITIONAL MARINE FLAGS ARE
EXPECTED FOR THE REMAINDER OF THE NEAR OR SHORT TERM PERIODS.

EARLIER, THERE WAS SOME DENSE FOG OVER THE OCEAN WATERS.  WE WILL
CONTINUE THE MENTION OF PATCHY DENSE FOG, BUT NOT ISSUE ANY
ADDITIONAL HEADLINES.

OUTLOOK...
FRIDAY NIGHT-SATURDAY NIGHT...SUB-ADVISORY CONDITIONS EXPECTED,
ALTHOUGH WINDS COULD PERIODICALLY GUST AROUND 20 KNOTS, ESPECIALLY
SATURDAY NIGHT INTO SUNDAY.

SUNDAY-MONDAY...RETURN TO SMALL CRAFT ADVISORY CONDITIONS
POSSIBLE BEHIND A FRONTAL PASSAGE.

MONDAY NIGHT-TUESDAY...RETURN TO SUB-ADVISORY CONDITIONS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL NOON EDT FRIDAY FOR ANZ450>455.

&&

SYNOPSIS...ROBERTSON
NEAR TERM...GIGI/NIERENBERG
SHORT TERM...NIERENBERG
LONG TERM...ROBERTSON
AVIATION...NIERENBERG/ROBERTSON
MARINE...NIERENBERG/ROBERTSON
Hazardous weather outlook, May 1, 4:47 PM EDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
447 PM EDT THU MAY 1 2014

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-022100-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
447 PM EDT THU MAY 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO ADDITIONAL HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-022100-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
447 PM EDT THU MAY 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 8:16 PM EDTAreal Flood WarningPHIBurlington, Monmouth, Ocean26 hr
Apr 30, 9:17 PM EDTRiver Flood WarningPHIMorris, Somerset56 hr
Apr 30, 9:17 PM EDTRiver Flood WarningPHIEssex, Morris, Passaic6 days
Apr 30, 9:17 PM EDTRiver Flood WarningPHIEssex, Passaic5 days
Apr 30, 9:25 PM EDTRiver Flood WarningPHIMorris, Passaic40 hr
Apr 30, 11:44 PM EDTRiver Flood WarningPHIMorris53 hr
Apr 30, 11:50 PM EDTRiver Flood WarningPHIMorris, Passaic35 hr
Apr 30, 11:50 PM EDTRiver Flood WarningPHIBergen, Morris, Passaic9 hr
May 1, 1:52 AM EDTCoastal Flood WarningPHIBurlington, Camden, Gloucester, Mercer4 hr
May 1, 9:30 AM EDTMarine Dense Fog AdvisoryPHI6 hr
May 1, 10:05 AM EDTAreal Flood WarningPHICumberland, Salem3 days
May 1, 11:50 AM EDTAreal Flood WarningPHIHunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more6 hr
May 1, 1:56 PM EDTRiver Flood WarningPHIPassaic26 hr
May 1, 2:58 PM EDTCoastal Flood AdvisoryPHIBurlington, Camden, Gloucester110 min

Nearby

Areal Flood Warnings in New Jersey, 2014Every areal flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.